# SDR YENA20150424089

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT RT SEAT TRACK FRAME 12 TO 21, RBL 9.5 TO 12.5 FORWARD WET AREA.  REMOVED CORROSION MATERIAL LOSS W= 1.0 L= 1.7 D=0.050. NOMINAL THICKNESS IS 0.070 LOCATION IS 2" AFT OF FR 14, RBL 10. R & R RT SEAT TRACK REFERENCE SRM 51-12-01; 51-41-01; 51-41-02; 51-43-03; 51-23-06; CPM 51-25-00. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
